| Model Number |
VELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the vela ventilator had a xdcr (transducer) fault error after the end users replaced the flow sensor twice.At this time, there is no information regarding patient involvement associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).A vyaire field service representative (fsr) evaluated the device onsite and found that all transducers calibrate properly, the unit was failing the leak test and the exhalation valve was not functioning.The fsr replaced the exhalation valve and performed a complete system check including uvt (user verification tests) and ovp (operational verification procedure).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.